# SDR AALA202202172586

- Difficulty date: February 10, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK ON INTERCOSTAL LOCATED AT STA 320 AND LEFT BUTT LINE 45. REMOVED AND REPLACED INTERCOSTAL PER AARD 5-00-05.
